Dr.DL Suthar
Dr.DL Suthar
Wollo University
poornima.edu.in üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Marichev-Saigo-Maeda fractional integration operators of the Bassel functions
SD Purohit, DL Suthar, SL Kalla
Le Matematiche 67 (1), 21-32, 2012
462012
Fractional Integral Operators and the Multiindex Mittag-Leffler functions.
S.D. Purohit, S. L. Kalla, D.L. Suthar
Scientia, Series A: Mathematical Sciences, 21, 87-96, 2011
32*2011
On -manifolds satisfying certain conditions on the concircular curvature tensor
SK Yadav, PK Dwivedi, D Suthar
Thai journal of mathematics 9 (3), 597-603, 2012
232012
Some Unified Integral Associated with the generalized Struve function
K S Nisar, D.L. Suthar, Sunil Dutt Purohit, Mujahed Aldhaifallah
Proceedings of the Jangjeon Mathematical Society 20 (2), 261 - 267, 2017
20*2017
Some results on fractional calculus operators associated with the M-function
SD Purohit, DL Suthar, SL Kalla
Hadronic Journal 33 (3), 225, 2010
172010
Generalized Fractional Calculus Formulas for a Product of Mittag-Leffler Function and Multivariable Polynomials
DL Suthar, H Habenom, H Tadesse
International Journal of Applied and Computational Mathematics 4 (1), 34, 2018
152018
Marichev-Saigo-Maeda fractional calculus operators, Srivastava polynomials and generalized Mittag-Leffler function
VN Mishra, DL Suthar, SD Purohit
Cogent Mathematics 4 (1), 1320830, 2017
122017
Some results on -manifolds
S Yadav, DL Suthar, AK Srivastava
International Journal of Pure and Applied Mathematics 70 (3), 415-423, 2011
122011
Generalized fractional calculus of the multiindex Bessel function
DL Suthar, SD Purohit, RK Parmar
Mathematics in Natural Science 1 (01), 26-32, 2017
112017
Integral transform of the Galue type Struve function
DL Suthar, SD Purohit, KS Nisar
arXiv preprint arXiv:1607.04880, 2016
102016
Integral formulas for the H-function generalized fractional calculus II
RK Saxena, J Ram, DL Suthar
South East Asian J Math& Math Sci 5, 23-31, 2007
102007
Certain Results on Almost Kenmotsu Spaces
SK Chaubey, S Yadav, and, DL Suthar
Konuralp Journal of Mathematics 6 (1), 128-133, 2018
9*2018
Certain derivation on Lorentzian α-Sasakian manifolds
S Yadav, DL Suthar
Mathematics and Decision Science 12 (2), 1-6, 2012
92012
Application of Laplace transform on fractional kinetic equation pertaining to the generalized Galué type Struve function
M Gebeyehu, H Habenom, DL Suthar
Advances in Mathematical Physics 2019, 1-8, 2019
82019
On extended generalized-recurrent -manifolds
SK Yadav, DL Suthar, M Hailu
Boletim da Sociedade Paranaense de Matemática 37 (2), 9-21, 2017
82017
Fractional calculus with complex order and generalized hypergeometric functions
DL Suthar, RK Parmar, SD Purohit
Nonlinear Science Letters A 8, 156-161, 2017
82017
Integrals involving generalized Bessel-Maitland function
DL Suthar, H Habenom
Journal of Science and Arts 16 (4), 357, 2016
82016
Some geometric properties of − Ricci solitons and gradient Ricci solitons on −manifolds
SK Yadav, SK Chaubey, DL Suthar
CUBO A Mathematical Journal 19 (2), 33-48, 2017
72017
Certain integrals associated with the generalized Bessel-Maitland function
DL Suthar, and, H Amsalu
Applications and Applied Mathematics 12 (2), 1002-1016, 2017
72017
A quart symmetric non-metric connection in a generalized co-symmpletic manifolds
S Yadav, DL Suthar
J. Sci. Fron. Res 11 (9), 1-7, 2011
72011
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20